A general quadrature formula using zeros of spherical Bessel functions as nodes
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 5, p. 879-893
@article{M2AN_1999__33_5_879_0,
     author = {Ben Ghanem, Riadh and Frappier, Cl\'ement},
     title = {A general quadrature formula using zeros of spherical Bessel functions as nodes},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {5},
     year = {1999},
     pages = {879-893},
     zbl = {0937.41013},
     mrnumber = {1726714},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1999__33_5_879_0}
}
Ben Ghanem, Riadh; Frappier, Clément. A general quadrature formula using zeros of spherical Bessel functions as nodes. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 5, pp. 879-893. http://www.numdam.org/item/M2AN_1999__33_5_879_0/

[1] R. Ben Ghanem and C. Frappier, Spherical Bessel functions and explicit quadrature formula. Math. Comp. 66 (1997) 289-296. | MR 1372005 | Zbl 0854.33004

[2] R. Ben Ghanem, Quadrature formulae using zeros of Bessel functions as nodes. Math. Comp. 67 (1998) 323-336. | MR 1432128 | Zbl 0889.41024

[3] R. P. Boss, Summation formulas and band-limited signals. Tôhoku Math. J. 24 (1972) 121-125. | MR 330915 | Zbl 0238.42009

[4] R. P. Boss, Entire functions. Academic Press, New York (1954). | MR 68627 | Zbl 0058.30201

[5] C. Frappier and P. Olivier, A quadrature formula involving zeros of Bessel functions. Math. Comp. 60 (1993) 303-316. | MR 1149290 | Zbl 0794.41023

[6] G. R. Grozev and Q. I. Rahman, A quadrature formula with zeros of Bessel functions as nodes Math. Comp. 64 (1995) 715-725. | MR 1277767 | Zbl 0832.65016

[7] R. Kress, On the general Hermite cardinal interpolation. Math. Comp. 26 (1972) 925-933. | MR 320586 | Zbl 0264.30037

[8] P. Olivier and Q. I. Rahman, Sur une formule de quadrature pour les fonctions entières. RAIRO Modél. Math. Anal. Numér.20 (1986) 517-537. | Numdam | MR 862790 | Zbl 0617.41043

[9] Q. I. Rahman and G. Schmeisser, Quadrature formulae and functions of exponential type. Math. Comp. 54 (1990) 245-270. | MR 990602 | Zbl 0682.41035

[10] G. N. Watson, A treatise on the theory of Bessel functions, 2nd edn. Cambridge University Press, Cambridge (1966). | JFM 48.0412.02 | MR 1349110 | Zbl 0174.36202